NARMS taxon details

Vejdovskyella Michaelsen, 1903

157599  (urn:lsid:marinespecies.org:taxname:157599)

accepted
Genus
Bohemilla Vejdovský, 1884 · unaccepted (Synonym)
marine, brackish, fresh, terrestrial
recent only
Michaelsen, W. (1903). Hamburgische Elb-Untersuchung IV. Oligochaeten. <em>Jb. Hamb. wiss. Anst.</em> 19(2), 169-210.
page(s): 184; note: Michaelsen introduced Vejdovskyella as nom.nov. as a replacement name for Bohemilla, which apparantly was occupied for a Trilobite genus. [details]   
Timm, T. & Erséus, C. (2022). World List of Marine Oligochaeta. Vejdovskyella Michaelsen, 1903. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2022) European Register of Marine Species at: http://www.marbef.org/data../aphia.php?p=taxdetails&id=157599 on 2022-12-02
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2022). European Register of Marine Species. Vejdovskyella Michaelsen, 1903. Accessed at: https://www.vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=157599 on 2022-12-02
Date
action
by
2005-05-23 07:30:30Z
created
2005-07-19 06:57:49Z
checked
2005-07-19 12:01:00Z
checked
2017-05-26 07:07:08Z
changed

original description Michaelsen, W. (1903). Hamburgische Elb-Untersuchung IV. Oligochaeten. <em>Jb. Hamb. wiss. Anst.</em> 19(2), 169-210.
page(s): 184; note: Michaelsen introduced Vejdovskyella as nom.nov. as a replacement name for Bohemilla, which apparantly was occupied for a Trilobite genus. [details]   

original description  (of Bohemilla Vejdovský, 1884) Vejdovský, František. (1884). Revisio Oligochaetorum Bohemiae. <em>Sitzungsberichte der Königlich Böhomischen Gesellschaft der wissenschaften in Prag / Zprávy o Zasedání Královské Ceské Spolecnosti Nauk v Praze.</em> 1883: 215-228., available online at https://biodiversitylibrary.org/page/47018525 [details]  OpenAccess publication 

basis of record Integrated Taxonomic Information System (ITIS). , available online at http://www.itis.gov [details]   

additional source Brinkhurst, R.O.; Kathman, R.D. (1983). A contribution to the taxonomy of the Naididae (Oligochaeta) of North America. <em>Canadian Journal of Zoology.</em> 61(10): 2307-2312.
page(s): 2309 [details]  Available for editors  PDF available 

additional source Brinkhurst, R.O. (1964). Studies on the North American aquatic Oligochaeta. I. Naididae and Opistocytidae. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 116:195-230.
page(s): 209 [details]  Available for editors  PDF available